# SDR USAA2013050300010

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 25,062 hours, 10,832 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 05243H1233
- Condition: Arced
- Location: Cockpit
- Part time: 25,062 hours, 10,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT WINDOW APPEARS ON OUTER PANE GOT ARCING AND ECAM ANTI-ICE LEFT WINDSHIELD HEAT.  PULLED  C/B X14 AND AF10 ON 122VU AND 123VU RESPECTIVELY PER QRH PACE 15.  RESET X14 BECAUSE IT IS WINDSHIELD NOT WINDOW.  MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD PER CARD 26L21056001.  ALSO, REMOVED AND REPLACED WINDOW HEAT CONTROL 1 IAW AMM 30-42-34-4-0001.  OPS TEST NORMAL.
